International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 611-612
Fractional derivatives of holomorphic functions on bounded symmetric domains of
Department of Mathematics, Qufu Normal University, Qufu Shandong, 273165, China
Received 8 March 1994; Revised 13 January 1995
Copyright © 1996 Zengjian Lou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let . denotes the fractional derivative of . If , we show that
(I) , then , and , ,
(II) If , then and
(III) If , then especially If then where is the unit ball of .